# SDR USAASB97009

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Temp Sensor
- Part number: B70402
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - FL 184 - FLIGHT RETURNED TO FIELD TWICE AT ABQ DUE TO THE AIRCRAFT NOT BEING ABLE TO PRESSURIZE.  NO EMERGENCY WAS DECLARED AND THE FLIGHTS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT MOISTURE SEPARATOR FROZEN.  CLEANED SEPARATOR AND REPLACED THE RIGHT 35 DEGREE TEMP SENSOR, SHUTOFF VALVE AND TEMP CONTROL BOX.  PRESSURIZED AIRCRAFT. PRESSURIZATION NORMAL.  (M)
